The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (322 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 2, 2018, pp. 127–149
DOI: 10.4171/ZAA/1606

Published online: 2018-03-29

Sharp Estimates of the Norms of Embeddings between Besov Spaces

Oscar Domínguez[1]

(1) Universidad Complutense, Madrid, Spain

Optimal estimates are obtained for the rates of blow up of the norm of the embedding $B^s_{p,r} \hookrightarrow B^{s-n (\frac{1}{p}-\frac{1}{q} )}_{q,r}$ with $p < q$ as $s \rightarrow n\big(\frac{1}{p}-\frac{1}{q} \big)+$. We also show optimal limiting embeddings between Besov spaces and Lipschitz spaces.

Keywords: Besov spaces, embedding norms, interpolation, Lipschitz spaces

Domínguez Oscar: Sharp Estimates of the Norms of Embeddings between Besov Spaces. Z. Anal. Anwend. 37 (2018), 127-149. doi: 10.4171/ZAA/1606